# SDR AU960665

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182M
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt Equip
- Component: E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REMOTE ELT BATTERIES LEAKING CAUSING CORROSION DAMAGE TO THE ENTIRE UNIT
